Journal of Nonlinear Mathematical Physics

Volume 12, Issue Supplement 1, January 2005, Pages 676 - 688

Correlation Function of Asymmetric Simple Exclusion Process with Open Boundaries

Authors
Masaru Uchiyama, Miki Wadati
Corresponding Author
Masaru Uchiyama
Available Online 1 January 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.s1.52How to use a DOI?
Abstract
We investigate the correlation functions of the one-dimensional Asymmetric Simple Exclusion Process (ASEP) with open boundaries. The conditions for the boundaries are made most general. The correlation function is expressed in a multifold integral whose behavior we study in detail. We present a phase diagram of the correlation length. For the case the correlation length diverges, we further give the leading terms of the finite-size correction.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - Supplement 1
Pages
676 - 688
Publication Date
2005/01
ISBN
91-974824-3-9
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.s1.52How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Masaru Uchiyama
AU  - Miki Wadati
PY  - 2005
DA  - 2005/01
TI  - Correlation Function of Asymmetric Simple Exclusion Process with Open Boundaries
JO  - Journal of Nonlinear Mathematical Physics
SP  - 676
EP  - 688
VL  - 12
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.s1.52
DO  - https://doi.org/10.2991/jnmp.2005.12.s1.52
ID  - Uchiyama2005
ER  -